Open Access
Translator Disclaimer
1999 Non-abelian tensor and exterior products modulo $q$ and universal $q$-central relative extension of Lie algebras
Emzar Khmaladze
Homology Homotopy Appl. 1(1): 187-204 (1999).

Abstract

The notions of tensor end exterior products modulo $q$ of two crossed $P$-modules, where $q$ is a positive integer and $P$ is a Lie algebra, are introduced and some properties are established. The condition for the existence of a universal $q$-central relative extension of a Lie epimorphism is given and this extension is described as an exterior product modulo $q$.

Citation

Download Citation

Emzar Khmaladze. "Non-abelian tensor and exterior products modulo $q$ and universal $q$-central relative extension of Lie algebras." Homology Homotopy Appl. 1 (1) 187 - 204, 1999.

Information

Published: 1999
First available in Project Euclid: 13 February 2006

zbMATH: 0990.18012
MathSciNet: MR1796418

Subjects:
Primary: 18G50
Secondary: 17B55

Rights: Copyright © 1999 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.1 • No. 1 • 1999
Back to Top